# SDR COEA2016062931811

- Difficulty date: June 29, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171201200
- Condition: Damaged
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE AT FRAME 8, AFT SKIN EDGE AT BUTT JOINT BETWEEN FWD AND AFT NOSE FUSELAGE CROWN SKIN PANELS.  REPAIRED IAW CETS-3232/16.
